# SDR UIEA2019020403100

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,780 hours, 20,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 11554
- Condition: Unwanted Deploy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO ESCAPE REELS DEPLOY.( INSTALLED 2EA DESCENT DEVICES IAW AMM 25-61-01 THIS ACTION CLEARS MDDR 106844 PLACARD REMOVED. INSTALLED SN 11554, 26272 PN 379103D-29  )
